# SDR CHQA20131212446

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 30,992 hours, 26,432 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,619 hours, 20,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT FWD EMERGENCY LIGHT PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE.  THE LT FWD EMERGENCY PROXIMITY STRIP WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
